# SDR USAA920080934

- Difficulty date: April 22, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758335
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CRACKED BULKHEAD VERTICAL BEAM WEB, BS 178, RBL 5.7, WL 180 - WL 184.  REPAIRED BULKHEAD VERTICAL BEAM WEB, BS 178, RBL 5.7, WL 180 - WL 184 IAW B737 SRM 53-10-08 2R12.
